# SDR UALA2013022601142

- Difficulty date: February 25, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 66,887 hours, 24,677 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Sta 620 S18l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STRINGER 18L AT BS 620 CRACKED ON LOWER FLANGE.   REPAIRED STRINGER IAW SRM 53-00-03, REPAIR 1.   CATEGORY 'A' MAJOR REPAIR.
